# SDR IXXA07SMN235S

- Difficulty date: November 10, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR AT FS 1518 LONGERON 32.5 LEFT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  FABRICATED EXTERNAL DOUBLER AND INTERNAL FINGER DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACE.  INSTALLED NEW FASTENER AND REPAIR PARTS IAW DC8 SRM 53-2-1 FIGURE 7 SHEET 1,4,5, DC8 SRM 51-1-21, 51-1-20D, SRM 53-4-1 FIGURE 17A SHEET 2 ITEM "B",  DC8 SRM 51-1-8B, DC8 SRM 51-1-11, AND 51-3-1.
